# SDR DHL2002749002

- Difficulty date: November 14, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-200
- Aircraft serial: 22013
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Lever
- Component: Seat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1)  THE S/O SEATS MSWIVEL LEVER HAS TO BE MANUALY PLACED IN THE LOCK POSITION.2)  LUBED SWIVEL LEVER ON F/E SEAT IAW B 727 M/M 25-10-71.OPS CHECK GOOD.
